You are logged in as an event manager. This page is cached for performance until Tue, 30 Nov 2021 04:04:31 GMT. Preview latest contents by clicking Refresh.
Logout
 
   
 
MainStage (Exhibit Hall E)
Puffskein Room (D163/165)
Phoenix Room (D162/164)
Unicorn Room (D167/174)
Occamy Room (D170/172)
Owl Room (D171/173)
Witherwings Photograph Area
Hermes Autograph Area
Pigwidgeon Autograph Area
Hedwig Autograph Area
Madam Malkin's Crafting Area
Marketplace (Exhibit Hall D)
Lobby D
Talent Room (C150)
Dallas/Fort Worth International Airport
London Heathrow Airport
Los Angeles International Airport
LaGuardia Airport
 
8:30 AM
                       
Attendee Check-In
8:30 AM CDT (9 hours 30 minutes)
           
                                   
                                   
8:45 AM
                                   
                                   
                                   
9:00 AM
                                 
                                 
                                 
9:15 AM
                                 
                                 
                                 
9:30 AM
                                 
                                 
                                 
9:45 AM
                                 
                                 
                                 
10:00 AM
                   
Friday Crafts
10:00 AM CDT (8 hours)
Marketplace Open
10:00 AM CDT (8 hours)
           
                               
                               
10:15 AM
LeakyCon Party Game Hour
10:15 AM CDT (1 hour)
How I Wrote My Book
10:15 AM CDT (1 hour)
Gryffindor Meetup
10:15 AM CDT (1 hour)
Hufflepuff Meetup
10:15 AM CDT (1 hour)
Slytherin Meetup
10:15 AM CDT (1 hour)
Ravenclaw Meetup
10:15 AM CDT (1 hour)
                   
                   
                   
10:30 AM
                   
                   
                   
10:45 AM
                   
                   
                   
11:00 AM
                   
                   
                   
11:15 AM
                               
                               
                               
11:30 AM
 
Why We Worship The Weasleys
11:30 AM CDT (1 hour)
How Do You LeakyCon?
11:30 AM CDT (1 hour)
                   
                     
                     
11:45 AM
                     
                     
                     
12:00 PM
                     
                     
                     
12:15 PM
                     
                     
                     
12:30 PM
                               
                               
                               
12:45 PM
Mental Health in the Wizarding World
12:45 PM CDT (1 hour)
Potterless Live!
12:45 PM CDT (1 hour)
 
Becky Albertalli Autograph — Friday A
12:45 PM CDT (30 minutes)
Angie Thomas Autograph — Friday A
12:45 PM CDT (30 minutes)
Julie Murphy Autograph — Friday A
12:45 PM CDT (30 minutes)
           
             
             
1:00 PM
             
             
             
1:15 PM
                   
                   
                   
1:30 PM
                   
                   
                   
1:45 PM
                               
                               
                               
2:00 PM
Disability at Hogwarts
2:00 PM CDT (1 hour)
                   
                   
                   
2:15 PM
                   
                   
                   
2:30 PM
                   
                   
                   
2:45 PM
                   
                   
                   
3:00 PM
                             
                             
                             
3:15 PM
Spotlight: James Payton
3:15 PM CDT (1 hour)
Revisiting Ilvermorny
3:15 PM CDT (1 hour)
How Harry Potter Influenced Us
3:15 PM CDT (1 hour)
                 
                 
                 
3:30 PM
                   
                   
                   
3:45 PM
Tiana Benjamin Photograph – Friday A
3:45 PM CDT (30 minutes)
Mackenzi Lee Autograph — Friday A
3:45 PM CDT (30 minutes)
Hafsah Faizal Autograph — Friday A
3:45 PM CDT (30 minutes)
           
           
           
4:00 PM
           
           
           
4:15 PM
                               
                               
                               
4:30 PM
 
Let's Discuss Ravenclaw
4:30 PM CDT (1 hour)
The Order of the Phoenix, Rising
4:30 PM CDT (1 hour)
James Payton Photograph — Friday A
4:30 PM CDT (30 minutes)
Maureen Johnson Autograph — Friday A
4:30 PM CDT (30 minutes)
Mark Oshiro Autograph — Friday A
4:30 PM CDT (30 minutes)
Nic Stone Autograph — Friday A
4:30 PM CDT (30 minutes)
           
             
             
4:45 PM
             
             
             
5:00 PM
                     
                     
                     
5:15 PM
   
Georgina Leonidas Autograph – Friday A
5:15 PM CDT (30 minutes)
James Payton Autograph — Friday A
5:15 PM CDT (30 minutes)
Tiana Benjamin Autograph – Friday A
5:15 PM CDT (30 minutes)
           
               
               
5:30 PM
                         
                         
                         
5:45 PM
                               
                               
                               
6:00 PM
                                     
                                     
                                     
6:15 PM
                                     
                                     
                                     
6:30 PM
                                     
                                     
                                     
6:45 PM
                                     
                                     
                                     
7:00 PM
Wizard Rock Concert
7:00 PM CDT (3 hours)
                                   
                                   
                                   
7:15 PM
                                   
                                   
                                   
7:30 PM
                                   
                                   
                                   
7:45 PM
                                   
                                   
                                   
8:00 PM
                                   
                                   
                                   
8:15 PM
                                   
                                   
                                   
8:30 PM
                                   
                                   
                                   
8:45 PM
                                   
                                   
                                   
9:00 PM
                                   
                                   
                                   
9:15 PM
                                   
                                   
                                   
9:30 PM
                                   
                                   
                                   
9:45 PM
                                   
                                   
                                   
10:00 PM
                                     
                                     
                                     
10:15 PM
                                     
                                     
                                     
10:30 PM